MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS SYMFONY TORIC; MULTIFOCAL IOLS

ABBOTT MEDICAL OPTICS TECNIS SYMFONY TORIC; MULTIFOCAL IOLS
Model Number ZXT150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown, not provided.Gender/sex: unknown/not provided.If implanted, give date: not applicable as the lens was inserted and removed.If explanted, give date: not applicable as the lens was inserted and removed.(b)(4).All pertinent information available to the manufacturer has been submitted.
 
Event or Problem Description
It was reported that during implantation of zxt150 19.5 diopter intraocular lens, the patient moved and the lens had to be removed.The physician had to enlarge the incision to be able to implant the new lens.It was also reported that the lens will not be available for evaluation as the lens was thrown away by the surgical technician.
 
Additional Manufacturer Narrative
Device evaluation: the product was discarded by the customer.Therefore, a product investigation could not be performed.The customer's reported complaint could not be verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no additional similar complaints for this order number have been received.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to abbott medical optics has been submitted.
 
Additional Manufacturer Narrative
As a result of follow up the physician's contact information was obtained and has been entered into section as an additional complaint reporter.No additional information was provided to abbott medical optics.

Brand Name
TECNIS SYMFONY TORIC
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key6421388
Report Number9614546-2017-00216
Device Sequence Number853026
Product Code POE
UDI-Device Identifier05050474605190
UDI-Public(01)05050474605190(17)211214
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date12/14/2021
Device Model NumberZXT150
Device Catalogue NumberZXT150U195
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/22/2017
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/21/2017
Supplement Report FDA Received Date04/19/2017
06/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;